A 37-year-old male asked:
Disclaimer

im type 2 diabetic taking tradjenta, (linagliptin) my sugar is cool but i feel sick and shaky , why and what can i do?

1 doctor answer
Dr. Albert Pizzo
60 years experience Family Medicine
Tradjenta (linagliptin) side effec: You are probably having medication side effects or having hypoglycemic episodes. Talk to your doctor about a medication change.
Answered on Jul 16, 2014
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A female asked:
Dr. Ayisha Gani
Specializes in Internal Medicine
Stomach pain: Your symptoms of abdominal pain nor brown discharge probably not secondary the medicine, It may be a coincidence of things happening at the same time. ... Read More
A 22-year-old female asked:
Dr. John Manzella
47 years experience Internal Medicine and Pediatrics
See Endocrinologist!: A non fasting sugar over 180 puts you in the range of a diabetes diagnosis. Glucose levels over 500 put you in a very dangerous area for complication ... Read More
A 42-year-old female asked:
Dr. Robert Sterling
A Verified Doctor answered
A US doctor answered Learn more
A Joy To Be Around--: I did some data snooping and it looks like that drug can cause a few gastrointestinal side effects which,if in combination with the"right"person and t ... Read More
A 46-year-old female asked:
Dr. Pierrette Mimi Poinsett
38 years experience Pediatrics
Sugar isn't: Sugar is not an allergen. Diabetes is a condition when the body cannot produce enough insulin. Insulin is needed to move sugars into the cells neces ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month